# SDR ASAA2023091345113

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N946AK
- Make and model: Boeing 737-9
- Aircraft serial: 44085
- Aircraft time: 3,666 hours, 1,039 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010303
- Part serial: 011980
- Condition: Cracked
- Location: Flight Deck
- Part time: 3,658 hours, 1,036 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL CRACK IN FMC SCREEN, CA SIDE. GROUNDED - YES. VERIFIED FAULT, OPEN C/B & INST. MIG51A. REPLACED CAPT. FMC CDU WITH SERVICEABLE ONE. CLOSED C/B & REMOVED MIG51A. ACCOMP. CDU SOFTWARE CONF. CHECK VERIFIED BOTH CDU'S HAVE SAME. ACCOMP. INST. TEST, TEST PASS REF. M/M 34-61-01-400-802 & 34-61-00-750-802.
